Actions

Knutepunkt 1997

From Nordic Larp Wiki

Knutepunkt 1997 was the first Knutepunkt-conference. It was held in Norway 1997.

This text is adapted from an old email located in the depths of my ancient filevault, where dragons roam.
Spelling errors and such are true to the original text. Ståle.

PROGRAM FOR KNUTEPUNKT (Short-version)

FRIDAY 10. January

16.00
Check-in open
Sign on «Loose Treads»: your favorite live-debate-issue
Make the exhibitions
Mingle in the Tavern
19.15 BLOOD-KNOT
BIG OPENING-SEREMONI: Knotting the Knots
Ropes, drums, heralds, speach.
20.00 «THIS MAKES THE LIVE TAKE-OFF!» Aud 1
Intro and Group-discussions about how to create the Ultimate Larp-experience. Summary
22.00 Time for socializing (and eating?)
Workshops open (Handicraft / role-experiments))
23.00 «DANCE-MUSIC-HAPPENING»
The different delegations teach the others a new dance/song o.s.

SATURDAY

10.00 SPECIAL KNOTS
Magic in Larp Aud 3
To create a world Aud 5
Parents-board-debate: What do we need to know? Aud 4
Workshop opens HF 2
Role-experimental-room Gr.room 9
11.00 Leadership in Larp - Tyrann or guider Aud 2
Common sence Gr-room 1
12.00 PRESENTATIONS (of larp and larp-groups) Foajeen
Dance-course A) (3 hours, nkr 50,-) Aud 3
13.00 LOOSE THREADS (YARNS) Gr-rom 1-8 (Aud 2, 4)
Many of you have interesting issues to discuss, here is your change to find mind-sisters. (3 x 1 hour)
15.00
Introduktion: De-roling: Aud 2
Ritual-workshop Aud 3
16.00 PRESENTATIONS Foajeen
De-roling: Psykodrama-workshop Gr-rom 1
Drum/music-workshop Gr-rom 4
17.00 SPESIAL KNOTS
Debate: Male and Female roles Aud 4
Economy for Organizers Aud 2
18.00 Logistikk (What to remember) for org. Aud 2
19.00 Breaking your Limits Aud 2
Catapults and warfare (history w. dias) Aud 4
Best by night (How to make Vampire-lrp) Aud 3
20.00 BLOOD KNOT
CONGRESS-DINNER RF-kjelleren
(possibilities for seperat rooms for informal discussions/gatherings)
01.30 Closing-time

SUNDAY 12.JANUARY

11.00
FIGHT yourself awake Frederikke-plass
Tavern opens
12.00
BLOOD-KNOT «NORDIC LIVE IN THE FUTURE» (2 h) Aud 1
Danse-course B) (3 h) Aud 3
14.00 Cleaning-hour
15.00 SPECIAL KNOTS
The structures of plot (2 h - seminar) Aud 2
Organizing : structure and the meaning of it Aud 3
Soldiers on larp (debate) Aud 4
(How to deal with media)
(Make-up)
16.30 LAST PRESENTATIONS OF LRPs (Make it short!) Foajeen
17.00 Closing seremony Foajeen/Aud 1
Cleaning
More discussions for those who never get tired!